Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Early pregnancy, have period like pains with brownish mucus discharge. Worrisome?

I am between 6 and 7 weeks pregnant with my 3rd child and intermittantly suffering from strong period-like pain which today was accompanied by a small amount of brownish mucusy discharge .... I have a dating scan on Monday to get more accuraye dates. I have not experienced this type of pain or spotting with my previous 2.... Should i be worried?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
sometimes as gestational sac is embedding into the uterine wall it may create some cramp like pains, and also can present with spotting,
but if your pains becomes progressive and brownish discharge turns into bleeding better to consult gynecologist once to rule out the possibility of miscarriage,
if needed with her advice you can take progesterone as precautionary measure.
take care.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor